# SDR AALA20140126004

- Difficulty date: January 26, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 105,520 hours, 17,077 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,811 hours, 432 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027014
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT DFW-HNL CREW REPORTED LOSS RT ENG HPSOV & EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  PLACARDED RT HPSOV INOPERATIVE & LOCKED OUT RT THRUST REVERSER. REPLACED RT HPSOV & PRESS CONTROLLER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
